# SDR MASA200500712

- Difficulty date: September 7, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 6,591 hours, 4,282 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00102
- Part serial: 1838
- Condition: Malfunctioned
- Location: Aileron Trim
- Part time: 18 hours, 11 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7129 PWM.  ABORTED T/O FOR REPEAT AILERON CONFIG WARNING MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE AILERON TRIM ACTUATOR.
